# SDR 04FDEA01142

- Difficulty date: May 3, 2004
- Submitted: May 5, 2004
- Operation: Air carrier
- Aircraft: N243FE
- Make and model: Boeing 727-200
- Aircraft serial: 21480
- Aircraft time: 42,373 hours, 32,981 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING MAIN CARGO DOOR OPS CHECK FOUND AFT DOOR FRAME BS 618, WL 228 TO BE CRACKED.  REMOVED DAMAGE IN MCD AFT FRAME BS 618, WL 228.  FABRICATED REPAIR PARTS AND INSTALLED REPAIR PARTS AND FASTENERS REMOVED FOR ACCESS.  ALL WORK DONE IAW SRM 51-40-3 AND 51-30-2.
